# SDR CA010515011

- Difficulty date: April 13, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,654 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Part time: 6,349 hours, 7,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT LANDED AND SHUTDOWN. AFTER APPROXIMATELY 10 MIN WHEN ATTEMPTING A RESTART AT APPROXIMATELY 15 PERCENT NG AND T4 -400 DEGREES C A LOUD RINGING NOISE WAS HEARD FROM THE ENGINE COMPARTMENT AND START STALLED - START WAS ABORTED. AFTER SOME TROUBLESHOOTING THE ENGINE WAS REMOVED AND RETURNED TO THE MANUFACTURER FOR FURTHER EVALUATION.
